Mothering Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1,780 Posts
Discussion Starter · #1 ·
<p>I had to have a repeat c-section for #2. It took about 9 days post partum to go to the bathroom, and it was bad (longer than labor I think!), but since then it has become more and more diarrhea. Not run to the bathroom kind, and it doesn't hurt. It's just when I gotta go, it comes out not as I expected.</p>
<p> </p>
<p>It's about 2 weeks pp now. I have had a much harder recovery with this one because they had to repair some scar tissue from the last c-section (my uterus and bladder were near rupture), but I am feel much better today. I have also been hit with an on again off again mild fever, been checked out twice by midwife and L&D and told it's not any type of infection from my surgery, so it's either a virus or from nursing. Could the c-section be causing the diarrhea? Does it take a while for my bowels to adjust?</p>
<p>oh wait, I forgot on I am taking percocet and motrin, so maybe that is causing it?</p>
 

·
Registered
Joined
·
792 Posts
<p>I'm sorry to hear you're having such a difficult recovery from this c-section. Did you get antibiotics in the OR? I don't know if that's standard for c-sections or not.</p>
<p> </p>
<p>I had antibiotics during the surgery because I was running a fever. Then 2 weeks after DD was born, I developed a breast infection and ended up on 4 different rounds of antibiotics for 12 weeks before it finally cleared up. And my guts were in terrible shape! It took a long time for my BMs to get back to normal. I've heard that when you get antibiotics, it can take up to a year for your intestinal flora to return to normal.</p>
<p> </p>
<p>I recommend taking a pro-biotic supplement like Floragen or something similar, plus eating lots of yogurt and other pro-biotic foods.</p>
<p> </p>
<p>Good luck!</p>
 

·
Registered
Joined
·
1,780 Posts
Discussion Starter · #3 ·
<p>oh I needed to update. Found out I had a bladder or mild kidney infection with atypical symptoms of fever, diaherra and other stuff. So now I am on antibiotics, so it will start all over again : )</p>
 
1 - 3 of 3 Posts
Top